Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Functional differential equations close to differential equations

Author: Kenneth L. Cooke
Journal: Bull. Amer. Math. Soc. 72 (1966), 285-288
MathSciNet review: 0221047
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bellman, Research problem: Functional differential equations, Bull. Amer. Math. Soc 71 (1965), 495.
  • 2. A. Stokes, The applications of a fixed point theorem to a variety of non-linear stability problems, Contributions to the Theory of Nonlinear Oscillations, Vol. 5, pp. 173-184, Princeton Univ. Press, Princeton, N. J., 1960. MR 131635
  • 3. A. Stokes, Functional analysis and some fixed point problems, Dissertation, Univ. of Notre Dame, Notre Dame, Ind., 1958.

Additional Information


American Mathematical Society